RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2005, Issue 4(34), Pages 11–40 (Mi iimi97)  

Evasion from a group of inertial objects

L. S. Chirkova

Udmurt State University, Izhevsk

Abstract: It is proved the possibility of an escape of the group of pursuers from an evader in the third order differential game with the condition when all participants have same dynamic and inertial possibility.

Full text: PDF file (300 kB)
References: PDF file   HTML file
UDC: 517.934

Citation: L. S. Chirkova, “Evasion from a group of inertial objects”, Izv. IMI UdGU, 2005, no. 4(34), 11–40

Citation in format AMSBIB
\Bibitem{Chi05}
\by L.~S.~Chirkova
\paper Evasion from a group of inertial objects
\jour Izv. IMI UdGU
\yr 2005
\issue 4(34)
\pages 11--40
\mathnet{http://mi.mathnet.ru/iimi97}


Linking options:
  • http://mi.mathnet.ru/eng/iimi97
  • http://mi.mathnet.ru/eng/iimi/y2005/i4/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:50
    Full text:29
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020